# SDR AALA991155

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT CHECK, EMERGENCY EXIT SEAT LIGHTS AT 32AB THROUGH 41AB INOPERATIVE.  REPAIRED EMERGENCY EXIT SEAT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
